Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Any suggestion for knee pain, extreme hair loss after started taking AKT4?

hi, not able to concieve.. so doctor suggested mantoux test it came negative but doctor suggested 2 month course of AKT4.. Having it since last 5 days and feel lots of pain in the knee and Extreme hair loss...Along with medicine taking Thyronorm 125mg and Gemcal..SO what to do now??
Tue, 26 Mar 2019
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

Pyrazinamide (one of AKT-4) can cause arthralgia. Hair loss is related to Hypothyroidism. Repaet serum TSH.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Tushar Kanti Biswas,
Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Tuberculosis


Any suggestion for knee pain, extreme hair loss after started taking AKT4?

Hi, Pyrazinamide (one of AKT-4) can cause arthralgia. Hair loss is related to Hypothyroidism. Repaet serum TSH. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Tushar Kanti Biswas, Internal Medicine Specialist